# SDR DALA2025032702273

- Difficulty date: March 24, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 60,292 hours, 31,691 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3141 DURING M2 AND WHILE INSPECTING PER JIC 2750-1020-LT CORROSION FOUND IN PENDULUM SUPPORT, INB'D AND OUTB'D LUG BORES OUTER FACE OF OUTB'D LUG AT FLAP TRACK #4 OF OUTB'D FLAP ON LH WING. CORRECTIVE ACTION: COMPLIED WITH ER/A 31-624475. (0875434)
